# SDR DALA2019091505311

- Difficulty date: September 15, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,463 hours, 57,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMER LIGHTS OUT FROM ROW 22-25. REMOVED AND REPLACED EMER LT BATTERY PER AMM 33-52. OPS CHECK GOOD AC OK FOR SERVICE. (LP6125224)
